# SDR AALA20130926007

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 89,438 hours, 14,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 32HJ EMERGENCY LIGHT INOPERATIVE.  REPLACED HOUSING & LAMP FOR SEAT 32HJ EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL
